Axioms 2012, 1(3), 395-403; doi:10.3390/axioms1030395
Article

Generating Functions for q-Apostol Type Frobenius–Euler Numbers and Polynomials

Department of Mathematics, Faculty of Arts and Science, University of Akdeniz, 07058 Antalya, Turkey
Received: 30 October 2012; in revised form: 26 November 2012 / Accepted: 28 November 2012 / Published: 7 December 2012
PDF Full-text Download PDF Full-Text [158 KB, uploaded 7 December 2012 08:24 CET]
Abstract: The aim of this paper is to construct generating functions, related to nonnegative real parameters, for q-Eulerian type polynomials and numbers (or q-Apostol type Frobenius–Euler polynomials and numbers). We derive some identities for these polynomials and numbers based on the generating functions and functional equations. We also give multiplication formula for the generalized Apostol type Frobenius–Euler polynomials.
Keywords: Euler Numbers; Frobenius–Euler Numbers; Frobenius–Euler polynomials; q-Frobenius–Euler polynomials; q-series; Generating function

Article Statistics

Load and display the download statistics.

Citations to this Article

Cite This Article

MDPI and ACS Style

Simsek, Y. Generating Functions for q-Apostol Type Frobenius–Euler Numbers and Polynomials. Axioms 2012, 1, 395-403.

AMA Style

Simsek Y. Generating Functions for q-Apostol Type Frobenius–Euler Numbers and Polynomials. Axioms. 2012; 1(3):395-403.

Chicago/Turabian Style

Simsek, Yilmaz. 2012. "Generating Functions for q-Apostol Type Frobenius–Euler Numbers and Polynomials." Axioms 1, no. 3: 395-403.

Axioms EISSN 2075-1680 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert